# SDR USAABB08168

- Difficulty date: November 14, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 31253003
- Condition: Defective
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE COCKPIT SQUIB TEST ON THE LEFT WING, NUMBER TWO  SPOILER OVER-RIDE ACTUATOR DOES NOT TEST PROPERLY.  MAINTENANCE REPLACED THE LEFT WING SPOILER, OVER-RIDE ACTUATOR SQUIB.  SYSTEM TESTS OK.
